Applied Mathematics

Volume 7, Issue 14 (August 2016)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Existence of Positive Solutions to Semipositone Fractional Differential Equations

HTML  XML Download Download as PDF (Size: 272KB)  PP. 1484-1489  
DOI: 10.4236/am.2016.714127    1,588 Downloads   2,165 Views  
Author(s)

ABSTRACT

In this paper, by means of constructing a special cone, we obtain a sufficient condition for the existence of positive solution to semipositone fractional differential equation.

Share and Cite:

Du, X. (2016) Existence of Positive Solutions to Semipositone Fractional Differential Equations. Applied Mathematics, 7, 1484-1489. doi: 10.4236/am.2016.714127.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.